# SDR IPXA09656139

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000680
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C RT WING - NR 9 SLAT O/B UPPER AREA FOUND CRACKED.  RT WING NR 9 SLAT OSS641.74 SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 43.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075T6.071 AND 7075T6.063 AS REPAIR DOUBLERS AND REPAIR PLATE WITH 5.625 X 10.375 INCHES REPAIR SIZE FOR DOUBLER AND 7.375 X 9.375 INCHES FOR REPAIR PLATE RESPECTIVELY.
